Journal article icon

Journal article

Rational points on Grassmannians and unlikely intersections in tori

Abstract:

In this paper, we present an alternative proof of a finiteness theorem due to Bombieri, Masser and Zannier concerning intersections of a curve in 𝔾𝑛m with algebraic subgroups of dimension 𝑛−2 . Actually, the present conclusion will give more uniform bounds with respect to the former statement. The proof uses a method introduced for the first time by Pila and Zannier to give an alternative proof of Manin–Mumford conjecture and a theorem to count points that satisfy a certain number of linea...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1112/blms/bdv091

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
More by this author
Institution:
University of Oxford
Department:
Mathematical Institute
Oxford college:
Wolfson College
Role:
Author
Publisher:
London Mathematical Society Publisher's website
Journal:
Bulletin of the London Mathematical Society Journal website
Volume:
48
Issue:
1
Pages:
141-154
Publication date:
2016-01-22
Acceptance date:
2015-09-16
DOI:
EISSN:
1469-2120
ISSN:
0024-6093
Source identifiers:
572460
Language:
English
Keywords:
Pubs id:
pubs:572460
UUID:
uuid:6e8f2aa1-8fa7-48b7-b850-3de05c96d0df
Local pid:
pubs:572460
Deposit date:
2017-12-01

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP